# SDR ASAA2024070251440

- Difficulty date: July 2, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 35,490 hours, 11,792 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725145320000
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W, LOWER PANEL LAND AT 540HB HAS 1EA OUT OF ROUND HOLES GROUNDED - YES. REPAIRED 1EA. HOLE AT PANEL 540HB IAW A320 SRM 57-21-11-300-003 REV 149 -01MAY 2024 CATAGORY B REPAIR. INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT: 23700FC 47400FH, SUBSEQUENT INSPECTION AT INTERVALS OF: 4300FC 8600FH, METHOD OF INSPECTION: GENERAL VISUAL INSPECTION. 1EA HOLE LOCATED AT PANEL 540HB LAND, 5.50Ï¿½ O/B OF RIB 13 AND 5.60Ï¿½ FWD OF JOINT STRINGER 11.
